# SDR A6WA20120920023

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING PICCOLO TUBE SUPPORT FOR INBOARD AND CENTER TUBE JOINT IS CRACKED IN THE UPPER OUTBOARD CORNER.  REMOVED AND REPLACED SUPPORT WITH SERVICEABLE PART IAW CRJ 200 SRM 57-41-12 AND 51-24-16.
